Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Am I suffering from fecal impaction ?

Hi, I am 21 yrs old and I am very active drink plenty of water and I am a firefighter. I recently found myself having issues using the bathroom. I am not really constipated however i dont have much of an urge to use the bathroom. And when i do got its runny and thin....and not very much. I wanted to know what i could be suffering from. Ive read that it could be a fecal impaction, but ive taken enema ( no result water just came out), Ive take miralax and just gave me runny diareah, and the only thing that seems to work is suppositorys but its still not very much stewl. Is there anything i can do to get rid of this impaction? i drink plenty of water tried tons of fiber and i currently excercise reguarly. I just feel like i cant push like my sphyctor isnt working and then once in awhile a little will come out. What should I do ?
Asked On : Thu, 3 Dec 2009
Answers:  1 Views:  775
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response

Get a checkup done by a gastroenterologist, instead of experimenting with all teh medications. You are not a guinea pig. Get proper investigatins to find teh problem and get treatment done.

Answered: Thu, 3 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor